Express delivery to
Select Pincode
Search for Medicine and Healthcare items
Search
medicine

Cebrine Plus Syrup 60ml

By SHINCE PHARMACEUTICALS PVT LTD
60ml Syrup in Bottle
27.20*
MRP 32.00
15% OFF
Inclusive of all taxes
7 days return policyRead More
All the Products are packed and stored Safely

Cebrine Plus Syrup 60ml Description

Cebrine Plus Syrup is a combination medicine used for temporary relief from cough, throat irritation, fever, sneezing & stuffed nose due to an allergy or cold. It contains combination of paracetamol,

chlorpheniramine and phenylephrine as its active ingredients. You should not stop taking this medicine on your own, even if you feel better after taking it for a few days. This medicine can be taken with or without food, but it should be taken in the correct doses and for the exact duration as advised by the doctor or pharmacist.

modeOfAction

Product Summary

Offer Price₹27.20
You Save₹4.80 (15% on MRP)
ContainsChlorpheniramine + Paracetamol + Phenylephrine
UsesCommon cold and cough
Side effectsHeadache, dizziness, nausea, fear feeling, anxiety
TherapyCOUGH COLD PREPARATION
molecules
Check more medicines with composition as Chlorpheniramine + Paracetamol + Phenylephrine
uses

Uses of Cebrine Plus Syrup 60ml

Cebrine Plus Syrup is used for relieving cough, throat irritation, sneezing, watery eyes, runny, fever or stuffed nose due to cold and allergy.
contraindications

Contraindications of Cebrine Plus Syrup 60ml

  • If you are allergic to this medicine or any of the ingredient of this medicine.
  • If you are suffering from high blood pressure.
sideEffects

Side effects of Cebrine Plus Syrup 60ml

  • Rapid heartbeat
  • Headache
  • Dizziness
  • Nausea
  • Fear feeling
  • Anxiety
  • Restlessness
precautionsAndWarnings

Precautions and Warnings of Cebrine Plus Syrup 60ml

pregnancy

Pregnancy

Q:
Can I take Cebrine Plus Syrup during pregnancy?
A:
There is limited information on the use of this medicine in pregnancy. Hence it is recommended not to use the same unless prescribed by your doctor.
breastfeeding

Breast Feeding

Q:
Can I take Cebrine Plus Syrup while breastfeeding?
A:
Cebrine Plus Syrup should not be used by a breastfeeding women as components of this syrup may pass into breastmilk. Therefore, a breastfeeding mother should take this medicine only under doctor's recommendation.
driving

Driving

Q:
Can I drive if I have consumed Cebrine Plus Syrup?
A:
It is advised not to drive or operate any machinery after taking this medicine as it can affect your driving ability.
alcohol

Alcohol

Q:
Can I consume alcohol with Cebrine Plus Syrup?
A:
Although there is no known interaction with alcohol along with this medicine. However, it is advised not to consume alcohol during the treatment, as it may worsen the side effects.
otherGeneralWarnings

Other General Warnings

Talk to your doctor if
  • You experience any skin rashes & allergic symptoms after taking this syrup, discontinue and consult a doctor.
  • You are already taking any other medicines containing paracetamol.
  • You have pre-existing medical conditions such as liver or kidney diseases, diabetes, thyroid, hypertension, increase pressure inside the eyes (glaucoma) or any kind of heart related problem etc.
modeOfAction

Mode of Action of Cebrine Plus Syrup 60ml

How Does It Work?

  • Cebrine Plus Syrup works by the combined action of its components. It has anti-allergic, antipyretic and decongestant properties.
  • Paracetamol inhibits the synthesis of prostaglandins (responsible for pain and inflammation) and also act on heat-regulating centers that reduces body heat (antipyretic effect).
  • Chlorpheniramine is an anti-allergic agent. It helps in relieving symptoms of allergy. It works by blocking the release of specific natural substance histamine, which is responsible for allergic sympt...
    Read more
  • Phenylephrine a nasal decongestant. It works by reducing the swelling of blood vessels of nasal passage by constricting the blood vessels and thereby relieves nasal congestion or blockage and also inc...
    Read more
directionsForUse

Directions for Use of Cebrine Plus Syrup 60ml

  • Take the medicine as your doctor has told you.
  • Use a proper measuring cup or spoon for exact quantities.
  • Do not consume this medicine directly from the bottle.
interactions

Interactions of Cebrine Plus Syrup 60ml

Interactions with other medicines

  • Certain medicines can interfere with the action of Cebrine Plus Syrup if, taken at the same time. Always inform your doctor about all the medicine you are taking, that includes all prescribed or non-p...
    Read more
  • In particular, if you are taking medicines for brain and heart related disorders, medicines used to relax the airways (beta-adrenergic agents), anti-hypertensives such as reserpine, methyldopa etc.
storageAndDisposal

Storage and disposal of Cebrine Plus Syrup 60ml

  • Store this medicine below 30⁰C
  • Keep it in a dark and dry place
dosage

Dosage of Cebrine Plus Syrup 60ml

Overdose

There is limited information available on what symptoms you will have if this medicine is consumed in excess. If you have taken too much of this medicine, seek medical attention immediately.

Missed a Dose

If you missed any dose of medicine, take it as soon as you remember. If it's time for your next dose, skip the missed dose and continue with your regular dose schedule. Do not take a double dose of me...
Read more

Content Details

WRITTEN BY
doctor

Dr. Mansi Savla

B. Pharm, PharmD

REVIEWED BY
doctor

Dr. Ritu Budania

MBBS, MD (Pharmacology)

Frequently Asked Questions (FAQs)

^

Q: Is it safe for patients having high blood pressure?

A: This medicine is not recommended for patients having high blood pressure.

Q: What is the use of Cebrine Plus Syrup?

A: Cebrine Plus Syrup is used for temporary relief from cough and allergic symptoms such as sneezing, watery eyes, nasal blockage due to an allergy or cold.

Q: Is Cebrine Plus Syrup habit-forming?

A: No, Cebrine Plus Syrup has not shown any habit-forming tendencies.

Q: Does Cebrine Plus Syrup cause sleepiness?

A: Yes, Cebrine Plus Syrup may make you feel drowsy and sleepy. If you experience such symptoms after taking the medicine, take rest. Do not perform activities that need mental alertness like driving or operating complex machinery. Always consult a doctor before using any medicine.
Product Details
Brand
CEBRINE PLUS
Expires on or After
24/02/2023
Last Updated on: 17 Jul 2022 | 01:23 PM (IST)
Disclaimer
The information provided herein is supplied to the best of our abilities to make it accurate and reliable as it is published after a review by a team of professionals. This information is solely intended to provide a general overview on the product and must be used for informational purposes only. You should not use the information provided herein to diagnose, prevent, or cure a health problem. Nothing contained on this page is intended to create a doctor-patient relationship, replace or be a substitute for a registered medical practitioner's medical treatment/advice or consultation. The absence of any information or warning to any medicine shall not be considered and assumed as an implied assurance. We highly recommend that you consult your registered medical practitioner for all queries or doubts related to your medical condition. You hereby agree that you shall not make any health or medical-related decision based in whole or in part on anything contained in the Site. Please click here for detailed T&C.
Our Payment Partners
https://assets.pharmeasy.in/web-assets/_next/icons/gpay.svg
https://assets.pharmeasy.in/web-assets/_next/icons/paytm.svg
https://assets.pharmeasy.in/web-assets/_next/icons/amazon-pay.svg
https://assets.pharmeasy.in/web-assets/_next/icons/phonepe.svg
https://assets.pharmeasy.in/web-assets/_next/icons/mobikwik.svg
https://assets.pharmeasy.in/web-assets/_next/icons/airtel-money.svg
https://assets.pharmeasy.in/web-assets/_next/icons/ola-money.svg
https://assets.pharmeasy.in/web-assets/_next/icons/maestro.svg
https://assets.pharmeasy.in/web-assets/_next/icons/mastercard.svg
https://assets.pharmeasy.in/web-assets/_next/icons/visa.svg
https://assets.pharmeasy.in/web-assets/_next/icons/rupay.svg
https://assets.pharmeasy.in/web-assets/_next/icons/diners.svg